본문 바로가기
KERD
논문KCI 등재

Nodular Vasculitis That Developed during Etanercept (Enbrel) Treatment in a Patient with Psoriasis

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류피부과학

초록

Nodular vasculitis was introduced by Montgomery for cases of erythema induratum-like lesions that were not associated with tuberculosis. Nodular vasculitis has been associated with both nontuberculous infections and noninfectious conditions. However, there has been no report on the development of nodular vasculitis during tumor necrosis factor-α inhibitor treatment. A 28-year-old man visited our clinic for the treatment of severe psoriasis with a 20-year history. Subcutaneous injection of etanercept (25 mg, twice weekly) was started. One year later, erythematous nodules developed on his lower leg. A skin biopsy showed lobular panniculitis with extensive necrosis and vasculitis. To exclude latent tuberculosis, an assay specific for Mycobacterium tuberculosis antigens was performed, with a negative result. After stopping etanercept under the diagnosis of nodular vasculitis associated with etanercept, the lesions gradually disappeared, leaving depressed scars in 3 months. There has been no recurrence after 6 months of follow-up.

Abstract

Nodular vasculitis was introduced by Montgomery for cases of erythema induratum-like lesions that were not associated with tuberculosis. Nodular vasculitis has been associated with both nontuberculous infections and noninfectious conditions. However, there has been no report on the development of nodular vasculitis during tumor necrosis factor-α inhibitor treatment. A 28-year-old man visited our clinic for the treatment of severe psoriasis with a 20-year history. Subcutaneous injection of etanercept (25 mg, twice weekly) was started. One year later, erythematous nodules developed on his lower leg. A skin biopsy showed lobular panniculitis with extensive necrosis and vasculitis. To exclude latent tuberculosis, an assay specific for Mycobacterium tuberculosis antigens was performed, with a negative result. After stopping etanercept under the diagnosis of nodular vasculitis associated with etanercept, the lesions gradually disappeared, leaving depressed scars in 3 months. There has been no recurrence after 6 months of follow-up.

참고문헌 (13)

  1. Montgomery RM, "A case for diagnosis; dermatophytosis;nodular vasculitis?", Arch Derm Syphilol, 57, pp.580~ (1948)
  2. Patterson JW, "Infection-induced panniculitis", J Cutan Pathol, 16, pp.183~193 (1989)
  3. Sakuma H, "Chlamydophila pneumoniae infection induced nodular vasculitis", Case Rep Dermatol, 3, pp.263~267 (2011)
  4. Segura S, "Vasculitis in erythema induratum of Bazin: a histopathologic study of 101 biopsy specimens from 86 patients", J Am Acad Dermatol, 59, pp.839~851 (2008)
  5. Ural I, "Nodular vasculitis associated with chronic hepatitis C", J Eur Acad Dermatol Venereol, 16, pp.298~299 (2002)
  6. Westers-Attema A, "Nodular vasculitis in systemic lupus erythematosus", Int J Dermatol, 47(Suppl 1), pp.3~6 (2008)
  7. Wolf D, "Nodular vasculitis associated with propylthiouracil therapy", Cutis, 49, pp.253~255 (1992)
  8. Kerensky TA, "Etanercept: efficacy and safety for approved indications", Expert Opin Drug Saf, 11, pp.121~139 (2012)
  9. Sokumbi O, "Vasculitis associated with tumor necrosis factor-α inhibitors", Mayo Clin Proc, 87, pp.739~745 (2012)
  10. Moustou AE, "Cutaneous side effects of antitumor necrosis factor biologic therapy: a clinical review", J Am Acad Dermatol, 61, pp.486~504 (2009)
  11. Fiorentino DF, "The Yin and Yang of TNF-α inhibition", Arch Dermatol, 143, pp.233~236 (2007)
  12. Ramos-Casals M, "Autoimmune diseases induced by TNF-targeted therapies: analysis of 233 cases", Medicine (Baltimore), 86, pp.242~251 (2007)
  13. Wong SS, "Cutaneous vasculitis in psoriasis", Acta Derm Venereol, 74, pp.57~60 (1994)

관련 논문AI추천

이 간행물의 다른 논문 (32건)